# SDR HNAA2025100300670

- Difficulty date: September 9, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 45,415 hours, 41,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Buckled
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F069494 RH WHEEL WELL INTERNAL SKIN IS BUCKLED AT FR3.  REPAIRED BUCKLED RH WHEEL WELL INTERNAL SKIN AT FR 3 IAW PIEDMONT EO1-53-25-0329 AND ETD2025-145-928107.
